On lower limits and equivalences for distribution tails of randomly stopped sums

D.E. Denisov, S.G. Foss, D.A. Korshunov

Research output: Contribution to journalArticleAcademicpeer-review

14 Citations (Scopus)
60 Downloads (Pure)

Abstract

For a distribution F*t of a random sum St=¿1+¿+¿t of i.i.d. random variables with a common distribution F on the half-line [0, 8), we study the limits of the ratios of tails as x¿8 (here, t is a counting random variable which does not depend on {¿n}n=1). We also consider applications of the results obtained to random walks, compound Poisson distributions, infinitely divisible laws, and subcritical branching processes.
Original languageEnglish
Pages (from-to)391-404
JournalBernoulli
Volume14
Issue number2
DOIs
Publication statusPublished - 2008

Fingerprint Dive into the research topics of 'On lower limits and equivalences for distribution tails of randomly stopped sums'. Together they form a unique fingerprint.

  • Cite this